MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONTOUR ERCP CANNULA; ENDOSCOPIC RETROGRADE CHOLANGIOPANCREATOGRAPHY (ERCP) CANNULA

BOSTON SCIENTIFIC CORPORATION CONTOUR ERCP CANNULA; ENDOSCOPIC RETROGRADE CHOLANGIOPANCREATOGRAPHY (ERCP) CANNULA
Model Number M00530870
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a contour ercp cannula was intended to be used in a procedure.The exact procedure date was unknown.During preparation, it was pointed out before opening the package that a hair was noticed in between the outer packaging and the inner device pouch.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a1802 captures the reportable event of foreign material present in the packaging of the device.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a1802 captures the reportable event of foreign material present in the packaging of the device.Block h11: the returned contour ercp cannula was analyzed, and a visual evaluation was performed however, the outer bag of the product was not received, and the hair reported between the product package and outer bag could not be confirmed.Additionally, media inspection revealed an image shows a hair in the bag of the contour cannula.No other problems with the device were noted.Based on all gathered information, the outer bag was not returned for analysis and the reported contamination between the product package and outer bag could not be confirmed due to lack of evidence.Since the investigation findings do not lead to a clear conclusion about the cause of the reported events, the most probable cause of the event cannot be established.
 
Event or Problem Description

Brand Name
CONTOUR ERCP CANNULA
Common Device Name
ENDOSCOPIC RETROGRADE CHOLANGIOPANCREATOGRAPHY (ERCP) CANNULA
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
LAKE REGION MEDICAL
31c butterfield trail
el paso TX 79906
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19198049
Report Number3005099803-2024-01792
Device Sequence Number12667603
Product Code ODD
UDI-Device Identifier08714729099826
UDI-Public08714729099826
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K833417
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/10/2026
Device Model NumberM00530870
Device Catalogue Number3087
Device Lot Number0008803904
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/03/2024
Supplement Date Received by Manufacturer06/26/2024
Initial Report FDA Received Date04/26/2024
Supplement Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown